SciELO - Scientific Electronic Library Online

 
vol.33 issue3On /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformationGeneralized b-closed sets in ideal bitopological spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GUILLAUME HAGENDORF, Jean. Classes de (≤ 3,ω,ω*,Ω, Ω∗)-hypomorphie infinies. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.287-313. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300005.

Cet articlese veutune suite a [23] puisque apres l'etude des classes de (<3)-hypomorphie aiaquelleest consacree [23] nous allons etudier les classes d'hypomorphie infinies avec des conditions d'hypomorphie infinie. Nous y utiliserons aussi la notion de pavages mais ceux-ci seront différents de ceux de [23] car la problématique n'est plus la meme. Au passage nous decrirons les classes de (<3,4/2)-hypomorphie. Voir la bibliographie pour d'autres (etudes en rapport avec l'hypomorphie infinie ou finieouaveclaproblematique de la reconstruction qui y est liee.

Keywords : Relation,Binaire; Graphe; Reconstruction; Différence; Hypomorphie; Hemimorphie; Pavage; Interdit; Drapeau; Infini.

        · text in English     · English ( pdf )